# SDR SWAA2013021412669

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 277 BETWEEN STR 14R TO STR 15R PAX CABIN.  REPLACE FRAME (WEB MID SIDE) LOCATED BS 277 BETWEEN STR 13R TO STR 18R IAW SRM B737-300 51-10-02 ITEM 8 AND DWG 65-45805.
